# SDR ASOA2014062410748

- Difficulty date: June 7, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 24,955 hours, 17,483 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT FAILED FUNCTIONAL CHECK EXCEEDS MAXIUM FORCE REQUIRED TO OPERATE HANDLE. LUBRICATED RT OVERWING EXIT DOOR IAW AMM 12-20-52-640-802, AND PERFORMED FUNCTIONAL TEST OF OVER WING DOOR IAW AMM 52-21-00-720-801 FUNCTIONAL TEST GOOD.
